Anyone have experience with use of Frova and nocturnal migraines?

Question is Closed Report Mark as Favorite

Answers (1)

30 Jan 2010

I found this information...
The most common side effects associated with the use of FROVA are dizziness, tiredness, feeling of tingling, hot flashes, headache (other than migraine headache), dry mouth, hot or cold sensation, pain in joints or bones, chest pain, and indigestion

http://www.frova.com/default.aspx

Just the side effects says headaches but not migraine. So I am to believe they ment for your question yes.
You can call the compan that makes this product.

You can write to us at:
Attn: Customer Service
Endo Pharmaceuticals
220 Lake Drive
Newark, DE 19702

You can fax your inquiries to:
Fax: (877) 329-ENDO (3636)

You can call us at:
Phone: (800) 462-ENDO (3636

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does anyone experience visual migraines (migraines with aura)? These involve wavy lines that?

... produce blind spots in the field of vision. They start small and get progressively larger then disappear after 30 minutes or so. Here is a link ...

4 answers 5 Mar 2010

I started pre menopause when I was in my early 30s?

but now I think that menopause is here. I used to get migraines alot but now I seem to get them like this.. 1 week-1 migraine, next week 2-3 ...

2 answers 26 Jan 2011

I was just prescribed tramadol, flexeril, and phenergan for my migraine headaches. Has anyone else?

... used these medications to relieve migraines? I have debilitating migraines and I've tried every medication used specifically for this ...

25 answers 24 Jun 2011

Frova and migraine - I vomit if I even try to lift my head off of the bed, should I try this?

I typically can not take any pills?Is it worth trying to take this? I've tried so many drugs and treatments (tortures really) over the past two ...

1 answer 20 Mar 2013

Botox - I actually have more of a comment than a question. Specifically to one of your members?

I read a review of one of your members who did not have a good experience with Botox treatment for her/his migraines. I wanted to be able to share my ...

3 answers 30 Oct 2014